# SDR TWAA9815301

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING NR 3 SPOILER WITH TE DELAMINATED APPROX ONE INCH.  APOXY FILLED AND INSTALLED TACK RIVETS PER 51-40-6, FIG 26.  CHECK-C 6-12-98 MCI.
